On the smoothness of solutions of differential equations with a discontinuous right-hand side

Authors

  • M. U. Akhmetov

Abstract

A method for the investigation of differential equations with a nonclassical right-hand side [1] is applied to the study of the higher-order differentiability of solutions of differential equations with discontinuous right-hand sides with respect to the initial data. We use results from the theory of differential equations with pulse influence [2].

Published

25.12.1993

Issue

Section

Research articles

How to Cite

Akhmetov, M. U. “On the Smoothness of Solutions of Differential Equations With a Discontinuous Right-Hand Side”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 12, Dec. 1993, pp. 1587–1594, https://umj.imath.kiev.ua/index.php/umj/article/view/5965.